# SDR HEEA967644

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2245Y
- Make and model: Bell 206L-1
- Aircraft serial: 45751
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rear Support
- Part number: 23007196
- Condition: Mis Mfg
- Location: Compressor
- Component: 23033191
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  IMPROPERLY MACHINED REAR SUPPORT RETAINING RING GROOVE. REPLACED DISCREPANT PART.
